MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-84
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results for 1 patient.The patient¿s next two samples were lower.The original sample was repeated and the result was also lower.The following data was provided: processed on (b)(6) 2023 result = 0.13 ng/ml.2 new samples collected later in the day and both results negative all 3 samples repeated on two architects and all 6 results were negative(near zero).Troponin reference range = 0.04 ng/ml no impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results for 1 patient.The patient¿s next two samples were lower.The original sample was repeated and the result was also lower.The following data was provided: processed on (b)(6) 2023 result = 0.13 ng/ml 2 new samples collected later in the day and both results negative all 3 samples repeated on two architects and all 6 results were negative(near zero).Troponin reference range = <0.04 ng/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument, architect (b)(6), serial # (b)(6), and performed extensive troubleshooting, replacing multiple parts.However, the wz manifold with valves, fep tips (rohs)_part number 7-96263-06 was deemed the likely cause for the issue.The issue was considered resolved with the replacement of the wz manifold with valves, fep tips (rohs).The service history of the (b)(6) verifies no subsequent false elevated troponin patient results have been reported.A review of tracking and trending of the wz manifold with valves, fep tips (rohs)_part number 7-96263-06 did not identify any trends associated with the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect c4000 i2000sr, serial # (b)(6), or wz manifold with valves, fep tips (rohs)_part number 7-96263-06 was identified.

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17683109
Report Number3016438761-2023-00474
Device Sequence Number6281531
Product Code JJE
UDI-Device Identifier00380740107222
UDI-Public00380740107222
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27,; ARC TROP RGT, 02K41-27,
Patient SexUnknown